# SDR R61A201805160610

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Part time: 22,305 hours, 15,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OUT OF SERVICE IN HEAVY CHECK, MAINTENANCE FOUND AFT CABIN FLOOR WEB BETWEEN FR87 AND FR88 LBL 35 CORRODED. MAINTENANCE REMOVED AND REPLACE SHEAR PANEL IAW SRM 51-40-08. THIS AIRCRAFT REMAINS OUT OF SERVICE FOR DURATION OF THE HEAVY CHECK COMPLETION.
